# SDR SWIA200414114

- Difficulty date: November 13, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 41,440 hours, 50,706 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001007
- Part serial: 0017
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,326 hours, 5,901 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS OUTBOARD WOULD NOT RETRACT, RETURNED TO FIELD.  REPLACED  FLAP CONTROL UNIT IAW EMB 120 MM 27-50-60.  OPERATIONAL CHECK GOOD.
